Mathematical Notes

, Volume 51, Issue 5, pp 484–492

Discrete operator convolutions and some of their applications

  • V. S. Rabinovich
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    B. V. Lange and V. S. Rabinovich, “On the Noethericity of many-dimensional discrete convolution operators,” Mat. Zametki,37, No. 3, 407–421 (1985).Google Scholar
  2. 2.
    E. M. Mukhamadiev, “Normal solvability and Noethericity of elliptic operators in spaces of functions onRn. Part 1,” Zap. Nauchn. Sem. LOMI,110, 120–140 (1981).Google Scholar
  3. 3.
    E. M. Mukhamadiev, “On the normal solvability and Noethericity of elliptic operators in spaces of functions on Rn. Part 2,” Zap. Nauchn. Sem. LOMI,138, 108–126 (1985).Google Scholar
  4. 4.
    M. A. Shubin, “Almost periodic functions and partial differential operators,” Usp. Mat. Nauk,33, No. 2, 3–47 (1978).Google Scholar
  5. 5.
    B. V. Lange and V. S. Rabinovich, “Pseudodifferential operators on Rn and limit operators,” Mat. Sb.,129, No. 2, 175–185 (1986).Google Scholar
  6. 6.
    V. S. Rabinovich, “On the Fredholm property of pseudodifferential operators on Rn in the scale of the spaces L2,p,” Sib. Mat. Zh.,19, No. 4, 149–161 (1988).Google Scholar
  7. 7.
    B. V. Lange and V. S. Rabinovich, “On the Noethericity of many-dimensional convolution type operators with bounded measurable coefficients,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 6, 22–30 (1985).Google Scholar
  8. 8.
    V. I. Kuznetsova and V. G. Kurbatov, “On the Noethericity of convolution type operators,” in: Application of New Methods of Analysis to Differential Equations, Voronezh Gosp. Univ., Voronezh (1989), pp. 51–57.Google Scholar
  9. 9.
    B. Ya. Shteinberg, “Convolution type operators on locally compact groups,” Funkts. Anal. Prilozhen.,15, No. 3, 95–96 (1981).Google Scholar
  10. 10.
    V. M. Deundyak and B. Ya. Shteinberg, “On the index of a convolution operator with slowly changing coefficients on an abelian group,” Funkts. Anal. Prilozhen.,19, No. 4, 84–85 (1985).Google Scholar
  11. 11.
    V. M. Deundyak, “The index of a family of convolution operators on abelian groups,” Sib. Mat. Zh.,31, No. 1, 70–78 (1990).Google Scholar
  12. 12.
    J. Diximier, C-Algebras and Their Representations [Russian translation], Nauka, Moscow (1974).Google Scholar
  13. 13.
    V. G. Kurbatov, Linear Differential-Difference Equations [in Russian], Voronezh Gosp. Univ., Voronezh (1990).Google Scholar
  14. 14.
    Functional Analysis [in Russian], SMB, Nauka, Moscow (1972).Google Scholar
  15. 15.
    E. Hewitt and K. Ross, Abstract Harmonic Analysis [Russian translation], Nauka, Moscow (1975).Google Scholar
  16. 16.
    I. B. Simonenko, “Convolution type operators in cones,” Mat. Sb.,74, No. 2, 298–313 (1967).Google Scholar

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • V. S. Rabinovich
    • 1
  1. 1.Rostov State UniversityUSSR

Personalised recommendations